A generalization of Liu-Yau's quasi-local mass

Mu-Tao Wang Columbia University Shing-Tung Yau Harvard University

Differential Geometry mathscidoc:1608.10057

Communications in Analysis and Geometry, 15, (2), 249-282., 2007
We prove the mean curvature flow of the graph of a symplectomorphism between Riemann surfaces converges smoothly as time approaches infinity.
quasi-local mass, mean curvature flow, symplectomorphism
[ Download ] [ 2016-08-21 22:54:05 uploaded by mutaowang ] [ 969 downloads ] [ 0 comments ] [ Cited by 23 ]
@inproceedings{mu-tao2007a,
  title={A generalization of Liu-Yau's quasi-local mass},
  author={Mu-Tao Wang, and Shing-Tung Yau},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20160821225405019769371},
  booktitle={Communications in Analysis and Geometry},
  volume={15},
  number={2},
  pages={249-282.},
  year={2007},
}
Mu-Tao Wang, and Shing-Tung Yau. A generalization of Liu-Yau's quasi-local mass. 2007. Vol. 15. In Communications in Analysis and Geometry. pp.249-282.. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20160821225405019769371.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved